Skip to Main content Skip to Navigation
Journal articles

Regularity and a priori error analysis on anisotropic meshes of a Dirichlet problem in polyhedral domains

Document type :
Journal articles
Complete list of metadata

https://hal-uphf.archives-ouvertes.fr/hal-03158731
Contributor : Aurélien Vicentini Connect in order to contact the contributor
Submitted on : Thursday, March 4, 2021 - 10:00:10 AM
Last modification on : Tuesday, October 19, 2021 - 6:38:17 PM

Identifiers

  • HAL Id : hal-03158731, version 1

Collections

Citation

Serge Nicaise, Hengguang Li. Regularity and a priori error analysis on anisotropic meshes of a Dirichlet problem in polyhedral domains. Numerische Mathematik, Springer Verlag, 2018, 139 (1), pp. 47-92. ⟨hal-03158731⟩

Share

Metrics

Record views

16